# SDR ASAA2017091821971

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 56,188 hours, 25,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE R2 DOOR IS BROKEN.  ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED THE SIGN ASSEMBLY IAW AMM 33-51-01-960-802.   OPS NORMAL.
